# SDR 2007UALA02532

- Difficulty date: July 9, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,100 hours, 4,231 cycles
- Engine: Pwa PW4056
- Engine time: 38,795 hours, 4,415 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Part number: 51A045002
- Part serial: CCAXAA0897
- Condition: Delaminated
- Location: Fan
- Part time: 25,547 hours, 3,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ON CLIMBOUT HEARD BANG FROM NR 2 ENGINE. ALL ENGINE PARAMETERS FLUCTUATED, FLT ATTENDANTS REPORTED BANG, CREW REPORTED ENG2 VIB INDICATION AT 5.0 BUT NOT FELT.     THE FAN SPINNER CONE HAD DELAMINATION AT THE TRAILING EDGE (T/E) SKIRT, WITH MULTIPLE KEVLAR AREAS UNRAVELED. AREAS AT THE T/E SHOWED BOTH SIGNS OF DISBONDING, AS WELL AS AREAS WHERE RESIN WAS EITHER ABSENT OR COMPROMISED. SEVERAL INTACT AREAS FAILED THE "TAP" TEST.  BLACKLIGHT INSPECTION SHOWED NO SIGN OF BIRD REMAINS. THIS SPINNER CONE HAD BEEN MODIFIED PER SB PW4ENG 72-629. THIS SB ADDS ADDITIONAL PLIES AT THE REARMOST PORTION OF THE INLET CONE TO PRECLUDE T/E DELAMINATION. IT APPEARS THAT THIS MODIFICATION WAS NOT ACCOMPLISHED PROPER
